MAUDE Adverse Event Report: RESTOR3D, INC IDENTITY IMPRINT CR; TOTAL KNEE REPLACEMENT

RESTOR3D, INC IDENTITY IMPRINT CR; TOTAL KNEE REPLACEMENT
Model Number TCR301T03S01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient returned for revision knee surgery with a well-fixed femoral, while tibial implant experienced aseptic loosening.
 
Additional Manufacturer Narrative
The original reporter was consulted for additional information and it was determined to be a standard tibial aseptic loosening, which is a known failure in total knee replacement.There is insufficient clinical information to establish a root cause of this revision; aseptic loosening occurrence is compared to risk assessment and monitored.

Brand Name
IDENTITY IMPRINT CR
Common Device Name
TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25165077
Report Number3014833750-2026-00012
Device Sequence Number10643849
Product Code MBH
UDI-Device IdentifierM572TCR301T03S011
UDI-PublicM572TCR301T03S011
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K230846
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Model NumberTCR301T03S01
Device Lot Number1404728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown